# SDR SWAA2023101912080

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 11,492 hours, 5,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC SLEEVE CAME OFF AFT SERVICE DOOR GIRT BAR<[01] INSTALLED GIRT BAR RELEASE STOP SLEEVE IAW SIP.
